It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Eye & Vision Message Board

  • Please Help With Sudden Blurry Vison 17 years old

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 06-09-2012, 02:57 PM   #1
    chlem
    Newbie
    (male)
     
    chlem's Avatar
     
    Join Date: Jun 2012
    Location: Boston, MA
    Posts: 3
    chlem HB User
    Question Please Help With Sudden Blurry Vison 17 years old

    I'm 17 and my normally 20:20 vision suddenly became blurry today. I took ACTs today and took 2 30mg adderall XR for it. The first I took at 6:45am and 10:00am. I could not swallow the second right away so I kept it in my mouth for about 2 minutes then swallowed with water the capsule dissolved. I also slept about 6 hours the night before. I have taken 1 30mg adderall XR before and it had no positive or negative effects on me (I have a high tolerance). Also, I have taken ACTs before and my eyes worked fine so I don't think it's from the reading. At about 10:40am I started having trouble reading the test because the words became blurry. I could control this by closing my eyes for 30 seconds or reading writing on posters about 10 feet away on the walls (I still have perfect sight at a distance). Every time that I "reset my eyes" to be clear they would get blurry a little faster. At about 11:15am I got to a point where I could not differentiate between a "T" and an "F" and even after closing my eyes words were still blurry. I thought it might be because of anxiety because I started getting nervous because I was losing my sight and time was running out. I would think this is just me becoming nearsighted but the rapid onset (a matter of minutes) makes me think otherwise. I went home and rested for 4 hours with my eyes closed and drank a lot of water but 1.5 minutes after I started to read the blurry vision started again. At this point I am having trouble reading what I wrote and am wondering is this the Adderall, the fact that it partially dissolved in my mouth, the large amount of reading, some medical problem, anxiety, or a random occurrence? Sorry this is long but I've done some research and am really confused.

    Last edited by chlem; 06-09-2012 at 03:26 PM. Reason: missing info

     
    The following user gives a hug of support to chlem:
    sjb (06-09-2012)
    Sponsors Lightbulb
       
    Old 06-09-2012, 04:37 PM   #2
    sjb
    Senior Veteran
    (female)
     
    sjb's Avatar
     
    Join Date: Jun 2010
    Location: Ma USA
    Posts: 3,385
    sjb HB Usersjb HB Usersjb HB Usersjb HB Usersjb HB Usersjb HB Usersjb HB Usersjb HB Usersjb HB Usersjb HB Usersjb HB User
    Re: Please Help With Sudden Blurry Vison 17 years old

    HI I would call the opthamologist and ask for an emergency consult and also call the emergency room or go there immediately telling them what has happened.

    Adderall does have this side effect, but I would want to be 100% sure something serious was not happening to my eyes.

    Adderall has some other very serious side effects that can last a person for life including a tic disorder if gotten and one does not want a tic disorder the remaining years of life however many they live. Here is the government website to visit for the list of side effects:

    http://www.ncbi.nlm.nih.gov/pubmedhealth/PMH0000166/#a601234-sideEffects


    Last edited by sjb; 06-09-2012 at 04:46 PM. Reason: addition

     
    Old 06-10-2012, 07:47 AM   #3
    chlem
    Newbie
    (male)
     
    chlem's Avatar
     
    Join Date: Jun 2012
    Location: Boston, MA
    Posts: 3
    chlem HB User
    Re: Please Help With Sudden Blurry Vison 17 years old

    Thanks for the advise. It is about 24 hours after I took the Adderall and although I only slept for 1 hour, vomited 3 times, and got a migraine, all my symptoms except loss of appetite are gone. I told myself if 24 hours went by and I was still sick I would call a doctor but thank god it never came to that. The night basically just felt like a severe 10 hour hangover.
    If other people have the same problem I did some research and I showed some symptoms of overdose and some of risk of overdose. If anyone has these symptoms they should call 911 immediately. Also, the reason I almost overdosed was that the capsule that dissolved partially in my mouth acted as 90mg instead of 30 bringing my total mg to 120 (oral tissue absorbs 300% more into the bloodstream than stomach tissue).

     
    Closed Thread

    Tags
    adderall, blurry, problem, sudden, vison



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 03:25 PM.





    © 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!